# SDR 9802281160

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLL AND WHILE COMING OUT OF REVERSE THRUST, THE NR 2 ENGINE THRUST REVERSER REMAINED DEPLOYED.  THE CREW ATTEMPTED TO RECYCLE THE REVERSER AND A COMPRESSOR STALL OCCURRED.  THE ENGINE WAS SHUT DOWN WITH A MAXIMUM EGT OF 800C.  MAINTENANCE INSPECTED THE ENGINE INCLUDING A BORESCOPE WITH NO TROUBLE FOUND.  THE RABS CHECK AND REVERSER OPERATION ALL CHECKED NORMAL.
